Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
42 Publications
2012 | Journal Article | LibreCat-ID: 45933
@article{Karátson_Kovács_2012, title={Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation}, volume={65}, DOI={10.1016/j.camwa.2012.04.021}, number={3}, journal={Computers & Mathematics with Applications}, publisher={Elsevier BV}, author={Karátson, J. and Kovács, Balázs}, year={2012}, pages={449–459} }
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 45932
@article{Kovács_2011, title={A comparison of some efficient numerical methods for a nonlinear elliptic problem}, volume={10}, DOI={10.2478/s11533-011-0071-6}, number={1}, journal={Central European Journal of Mathematics}, publisher={Walter de Gruyter GmbH}, author={Kovács, Balázs}, year={2011}, pages={217–230} }
LibreCat
| DOI